# SDR DALA2023110409091

- Difficulty date: November 2, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3933, AFT CARGO COMPARTMENT TRACK HAS MULTIPLE CRACK FROM STA 727 J TO STA 807 RBL 14 WL 164. CORRECTIVE ACTION: REPLACED DAMAGED TRACK FROM STA 727I+10"-887, RBL 14, WL 164 AT AFT CARGO PER B737 SRM 51-40-02-0G AND DWG# 146A7500 REV. R. (LP 0046562)
